# SDR 20000925SH033

- Difficulty date: August 17, 2000
- Submitted: September 25, 2000
- Operation: General aviation
- Aircraft: N4177R
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449046
- Engine: Cont LTSIO360RB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Tube
- Part number: 649262
- Condition: Cracked
- Location: Intake Nr2
- Part time: 800 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 INTAKE TUBE ON RIGHT ENGINE CRACKED AT THE FLANGE WHERE IT MOUNTS TO THE CYLINDER .  INTAKE TUBE WAS REPLACED AND TCM HAS BEEN INFORMED.  (X)
